MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.clinre.2012.10.015

Медицинская библиотека · Clinics and research in hepatology and gastroenterology · 2013

Acute liver toxicity due to methylprednisolone: consider this diagnosis in the context of autoimmunity.

Carrier P, Godet B, Crepin S, Magy L, Debette-Gratien M, Pillegand B, Jacques J, Sautereau D, Vidal E, Labrousse F, Gondran G, Loustaud-Ratti V

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

The occurrence of corticosteroid-induced hepatitis is a rare event that has been recently described in the literature. We report the case of an acute cytolytic hepatitis in a patient treated with methylprednisolone for multiple sclerosis associated with an autoimmune thyroid dysfunction. After ruling out other etiologies, we concluded that the acute liver injury was due to steroids, and we analyzed the specific circumstances in the literature where methylprednisolone may have been responsible for acute hepatitis.

Для цитирования: Carrier P, Godet B, Crepin S, Magy L, Debette-Gratien M, Pillegand B, Jacques J, Sautereau D, Vidal E, Labrousse F, Gondran G, Loustaud-Ratti V. Acute liver toxicity due to methylprednisolone: consider this diagnosis in the context of autoimmunity.. Clinics and research in hepatology and gastroenterology. 2013. DOI: 10.1016/j.clinre.2012.10.015.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.